# SDR USAASB01329

- Difficulty date: November 27, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND THE FORWARD EMERGENCY LIGHT BATTERY CHARGER INOPERATIVE.  REPLACED BATTERY CHARGER AND BATTERY PACK (P/N 2013-1A).  OPS CHECK GOOD.  (M)
